MathSciNet Relay Station
MathSciNet bibliographic data
MR2320337 (2008b:70037) 70F15 (70F05)
López, J. A.; Barreda, M. A formulation to obtain semi-analytical planetary theories using true anomalies as temporal variables. J. Comput. Appl. Math. 204 (2007), no. 1, 77–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement